# SDR AALA20040969

- Difficulty date: September 21, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - WALL MOUNTED EMERGENCY LIGHTS IN FIRST CLASS GALLEY INOPERATIVE.  REPLACED BATTERY PACK AT 1L FOR WALL MOUNTED EMERGENCY LIGHTS IN FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
